# SDR AALA980399

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 5543151
- Condition: Out Of Adjust
- Location: Nlg
- Component: Eldec
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1418 - DURING APPROACH TO ORD WITH THROTTLES AT IDLE, NOSE LANDING GEAR UNSAFE LIGHT DID NOT ILLUMINATE.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE LANDING GEAR UP SENSOR AND TARGET OUT OF LIMITS.  ADJUSTED NOSE LANDING GEAR UP SENSOR AND TARGET PER MM LIMITS.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK CYCLING GEAR SEVERAL TIMES WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
